Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Well here are some options for you...
1. Yes you can use more of the bioidentical hormone.
2. A better option in my opinion is to ADD a non-hormonal medication such as Clonidine (also known as Catapress) - which was originally designed for blood pressure issues - however, in the low dose of 0.1mg per day - this will help with Hot flashes.
3. Another medication that would help is something that increases the Serotonin and norepinephrine levels - and hence this medication is called Pristiq and hence would help the hot flashes too.
I hope this help
I hope this helps
Please, if you have more questions, please ask
Please click on EXCELLENT
What about the headaches? I was asking why when the headaches had gone with the otc estrogen gel, had they come back with the prescription gel.
Also I have low blood pressure and want to use bio-identical hormones for the benefits they give, so why would I need a blood pressure medicine?
well estrogen like all hormones can cause headaches - it is a side effect of the estrogen
the Clonidine will NOT affect your blood pressure at this dose - it is a GREAT medication to help your hot flashes
SO the clonidine is not for blood pressure - but for hot flahses...
there are many medications that we use that have Alternative uses.
I was having headaches because of low estrogen - therefore I supplemented estrogen with an otc cream, the headaches stopped but the hot flashes didn't so I got prescription estrogen and the headaches have started again. I don't want top take other things when it is low estrogen that is causing the headaches, also clonidine is prescription only.
but honestly low estrogen usually is not a cause of headaches, but if you 'feel' it is that is fine, but also you really do not want to increase the estrogen that much combining with the progesterone -because Even though you are using bioidentical hormones -this increases the risk incrementally for breast cancer, and blood clots, so you do try to keep the hormone replacement as low as possible.
so, hence using other medications such as Pristiq or Clonidine which are Non- hormonal medications and these both require a prescription -
I just wanted you to be aware of some of the risks, but also benefits of other medications.
If you have more questions, please ask
I'm sorry but I don't think you understand bio-incidentals they reduce all the risks you are mentioning
I understand very well bioidenticals
they are NOT as safe as you think they are.
they are just as dangerous as other hormones - please LOOK at that very carefully.
SO, just because something says bioidentical or natural, honestly this does not necessarily mean it is safe -
So that is why I was suggesting an alternative for this....
These are the side effects of the medication you are suggesting:
I've been treating women for these conditions for close to 20 years...and yes I know about all hormones..
Read more: http://www.netdoctor.co.uk/brain-and-nervous-system/medicines/dixarit.html#ixzz2fFpWSwlt Follow us: @NetDoctor on Twitter | NetDoctorUK on Facebook
I wish you the best
I know the side effects and I know how these medications work on the cellular level - I would NOT ever give bad advice
But thank you for the 'bad' service
have a great week
I appreciate your bad rating
good luck to you
but I do have one huge piece of advice - IF you continue with the hormones the way you are - you are exponentially increasing your risk of a breast cancer as well as a blood clot that can lead to a PE and that can then lead to instanteous death - so be very careful... and none of the other medications cause those severe side effects.
AND, if you look at the side effect profile of almost every medication you will see the ALL list nausea, vomiting, headaches, etc - every medication does - so you have to be very careful what you are reading and it takes years of medical training to read inbetween the lines...
So, do NOT believe that bioidentical hormones are safe just because it says Bioidentical -
they are NOT that safe - and the medical literature has proven they are not safe - and in fact the proof is in the WHI study
so look up the WHI study
you will be surprised.
I wish you well
and please, please, please be very careful...hormones are not the pancea you think they are, so be very careful and judicious in using them.
good luck to you.
and PLEASE reconsider your bad rating - I have given you very valid, sound medical advice..